MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; CURVED BIPOLAR DISSECTOR

INTUITIVE SURGICAL, INC EndoWrist; CURVED BIPOLAR DISSECTOR
Model Number 470344-14
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced an issue with a curved bipolar dissector instrument.The customer reported event has no report of patient injury.
 
Additional Manufacturer Narrative
The curved bipolar dissector has been returned and evaluated by the failure analysis (fa) team.The instrument was found to have a dislodged proximal clevis, a broken main tube, and detached fragments of the main tube.The proximal clevis remains attached to the instrument.The main tube was found broken at the distal end, with a fragment detached.The detached fragment was not returned with the instrument.The approximate size of the missing fragment is 1.45 mm x 1.69 mm.

Brand Name
EndoWrist
Common Device Name
CURVED BIPOLAR DISSECTOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50864022
Report Number2955842-2026-39708
Device Sequence Number18820274
Product Code NAY
UDI-Device Identifier00886874112489
UDI-Public(01)00886874112489(10)N10170825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470344-14
Device Catalogue Number470344
Device Lot NumberN10170825 0101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown